# SDR VTZA96305

- Difficulty date: August 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41013
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Pos Transducer
- Part number: TY176004A
- Condition: Failed
- Location: Lt Te Flap
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT 6429 - IAD-JFK - DURING TAKEOFF, RETURNED TO THE GATE AFTER EXPERIENCING A FLAP FAULT CAPTION ILLUMINATION ON THE CAPTION PANEL.  AIRCRAFT ABORTED TAKEOFF AND RETURNED TO THE GATE.  MAINTENANCE TROUBLESHOT THE DISCREPANCY AND FOUND THAT THE LEFT FLAP POSITION TRANSDUCER HAD FAILED.  MAINTENANCE REPLACED THE LEFT FLAP POSITION TRANSDUCER AND RELEASED THE AIRCRAFT FOR SERVICE.  (M)
